# SDR UHLA2009022300157

- Difficulty date: February 23, 2009
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 11,533 hours, 7,321 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - RIGHT SIDE OF VERTICAL STAB BETWEEN RIBS 12-13 AND STRINGERS 8-9 EXTERIOR SKIN IS CRACKED APPROX 6 INCHES.  REPAIRED CRACK AS REQUIRED IAW IC 2009-170/01478.
